# SDR RRXA98030

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769933402
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING OUTBD LEADING EDGE SLOT BULLNOSE SKIN CHAFED ON OUTBD EDGE.  SKIN WORN THRU AND INTO THE DOUBLER AT THE OUTBD ATTACHING POINTS.  REMOVED CHAFED DAMAGED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04207.
